# SDR SWAA062623

- Difficulty date: July 24, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N633SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27936
- Aircraft time: 34,178 hours, 28,397 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Bs 947 S4l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 10Y CHECK, FOUND  CRACKED AT BS 947, STR 4L.  REMOVED AND REPLACED STRINGER CLIP PER SRM.
